# SDR 96FDEA01105

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6518015
- Condition: Cracked
- Location: Bs 321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0671 AND 019, FOUND CRACKED SHEAR TIE BS 321 RBL 15 TO 19 WL 148.  *S/D*  REPAIRED CRACKED FRAME AND SHEAR TIE AT BS 321 RBL 15 TO 19 WL 148 IAW SRM 53-10-4.
